# SDR FDEA202505120748

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 56,249 hours, 21,342 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 81020401FS
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TOOK 5 ATTEMPTS BEFORE SLIDE LIGHT WENT OUT WHILE  DISARMING THE LEFT ENTRY DOOR. AMM: 25-66-11-2  WDM: 25-66-11  SWPM: 20-30-12  REMOVED AND REPLACED L1 DOOR GIRT BAR PROXIMITY  SWITCHES (S10214) AND (S10215), BOTH SENSOR WIRES  CONNECTION HAS BEEN DONE PER ABOVE REFERENCE.  SENSORS REQUIRES INSTALLATION TO FLOOR FITTINGS AND  ADJUSTMENT PER REFERENCE ABOVE.    FACT 12MAY25 10:45   MEM  AMM: 25-66-11-2  COMPLETED INSTALL OF L1 DOOR GIRT BAR PROXIMITY  SWITCHS PER ABOVE REFERENCE. ADJUSTMENT AND OPS CHK  GOOD. A/C OK FOR SERVICE. TO SATISFY SDR EVENT ,  PART NAME: PROXIMITY SENSOR. MANUFACTURER: BOEING.  PART NUMBER: 8102-0401 SERIAL NUMBER :NA
